본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Sub-gaussian Techniques in Obtaining Laws of Large Numbers in $L^1$(R)

Lee, Sung-Ho  
  • 초록

    Some exponential moment inequalities for sub-gaussian random variables are studied in this paper. These inequalities are used to obtain laws of large numbers for random variable and random elements in $L^1(R)$ .


  • 주제어

    Sub-gaussian random variables .   Complete consistency .   $L^1$ random elements.  

  • 참고문헌 (11)

    1. Bacach spaces of random varivles of sub-gaussian type , Kozachenko,Y.V.;Ostrovskii,E.I. , Theory of Probability and Methematical Statistics / v.32,pp.4546,
    2. Exponential bounds for the distribution of the maximum of a non-gaussian random , Ostrovskii,E.I. , Theory of Probability and Its Application / v.35,pp.487-499,
    3. Laws of Large numbers in L¹(R) , Taylor,R.L.;Lee,S. , University of Georgia Statistics Technical Report #133 / v.,pp.,
    4. Some convergence theorems for independent random variables , Chow,Y.S. , Annals of Mathematical Statistics / v.35,pp.1482-1493,
    5. Sub-gaussian random vectors and processes , Buldygin,V.V.;Kozachenko,Y.Y. , Theory of Probability and Methematical Statistics / v.36,pp.9-20,
    6. Devroye,L.;Gyorfi,L. , Nonparametric Density Estimation. The L₁View / v.,pp.,
    7. Sub-gaussian techniques in proving strong laws of large numbers , Taylor,R.L.;Hu,T.C. , American Mathematical Monthly / v.94,pp.295-299,
    8. Probability inequalities for sums of bounded random variables , Hoeffding,W. , Journal of the American Statistical Association / v.58,pp.13-30,
    9. Consistency of kernel density estimators and laws of large of large numbers in Co(R) , Taylor,R.L.;Hu,T.C.;Puri,M.L.(ed.);Revesz,P.(ed.);Wertz,W.(ed.) , In Mathematical Statistics and Probability Theory Vol.A. of the Proceedings of the 6th Pannonian Symposium on Mathematical Statistics / v.,pp.253-266,
    10. Weighted sums of dependent random variables , Azuma,K. , Tohoku Mathematical Journal / v.19,pp.357-360,
    11. On sub-gaussian random varibles , Buldygin,V.V.;Kozachenko,Y.Y. , Journal of Ukrainian Mathematics / v.32,pp.483-489,

 저자의 다른 논문

  • Lee, Robert -Taylor (1)

    1. 1993 "Random Elements in $L^1(R)$ and Kernel Density Estimators" 통계학연구 = The Journal of the Korean Statistical Society 22 (1): 83~91    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기